Facebook Pixel
EmpowHER Guest

head rash after chemo?

By Anonymous March 10, 2009 - 5:33pm
Rate This

What do i do about a rash on my head that has appeared after 2 chemo treatments?

Add a Comment1 Comments

Hi, Anon, and thank you for your question.

What kind of chemo are you taking? May I ask what kind of cancer you are being treated for? (It may help in researching your specific question).

I found that it is not uncommon for people to have some allergic reactions to chemo, especially if they tend to be hypersensitive to some drugs or medicines. Have you ever had difficulty with medicines before?

Is it a small rash, or something more like hives or blotches?

It's quite important that you bring this up with your doctor. Depending on the severity of the rash (or of an allergy), it's important that they know what you're dealing with.

Here's one page that talks about common symptoms of allergic reactions to chemo; if you scroll down a little bit it details several different types of rashes:


If you and your doctor determine that you're having an allergic reaction, he or she might give you medication ahead of your next chemo treatment to see if it will stop the reaction. Perhaps antihistimines or cortosteroid creams will help control the symptoms.

Please let us know a little more and let us see if we can find out more for you.

March 12, 2009 - 9:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.